# SDR AALA20111002LAX01

- Difficulty date: October 1, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 56,248 hours, 15,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR UPPER RIGHT AFT CABIN ARE INOPERATIVE.  REPLACED BATTERY PACK M736.  OPS CHECK NORMAL.
